A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem

Sbihi, A (2007) A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. Journal of Combinatorial Optimization, 13 (4). pp. 337-351. ISSN 1382-6905

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Combinatorial Optimization
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44906
Deposited By:
Deposited On:
11 Jul 2011 18:23
Refereed?:
Yes
Published?:
Published
Last Modified:
03 Mar 2020 08:21